Friars' Balsam BP 50ml
For use as an inhalent. Can be used in the Clearway Inhaler. Dilute on 5ml spoonful in one pint ofhot (not boiling water)
Not suitable for children under 3 months. ALWAYS READ THE LABEL
More Products Like This
Menthol crystals are suitable for use in the Clearway Inhaler and also for aromatherapy. Just add a few crystals to hot (not boiling) water and inhale.
- RRP £2.10
- Our Price: £1.69
Multi-Action Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a dring action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes. Each tablet contains Tripolidine Hydrochloride 2.5mg and Pseudoephadrine Hydrochloride 60mg.
- RRP £3.28
- Our Price: £2.79
A special medication for relief from congestion of the nose, throat and chest. Mentholatum Vapour Rub is an ointment blended from pure, natural menthol and eucalyptus with extracts of Pine. The vapour from these pure ingredients naturally clears congestion, eases breathing and relieves soreness. For alternative relief the balm can be melted in hot water and inhaled.
- RRP £2.65
- Our Price: £2.25
Olbas Menthol Lozenges Honey and Lemon are formulated with menthol for clear and easy breathing. Each lozenge contains Vitamin C and are suitable for vegetarians.
- RRP £1.05
- Our Price: £0.95
Sudafed Decongestant Nasal Spray is a non drowsey spray containing Xylometazoline 0.1% w/v. It works in minutes to help clear stuffy noses and relieve sinus pressure caused by colds and hayfever. The metered spray gives an exact dose that lasts up to 10 hours.
- RRP £3.91
- Our Price: £3.49
Sudafed Decongestant Tablets contain Pseudoephedrine Hydrochloride 60mg. They act as a decongestant which relieves nasal and sinus congestion. Sudafed Decongestant Tablets help relieve blocked nose or sinuses and catarrh associated with colds flu and allergies. Sudafed Decongestant Tablets do not cause drowsiness.
- RRP £2.93
- Our Price: £2.69